# SDR 2003F00253

- Difficulty date: April 10, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF FROM CAE, AFTER GEAR RETRACTION NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON.  ACCOMPLISHED ABNORMAL CHECKLIST PROCEDURES AND ENGINE SHUTDOWN PROCEDURES.  DECLARED AN EMERGENCY WITH ATC AND AIRCRAFT CLEARED TO SAV FOR LANDING.  LANDED AT SAV WITHOUT INCIDENT.  FOUND SEVERAL LEAKING DUCTS ADJACENT TO OVERHEAT LOOP.  REPOSITIONED CLAMPS AND NO LEAKS NOTED.  RAN ENGINE AT TAKEOFF POWER FOR 5 MINUTES.  SYSTEM OPS CHECKS NORMAL IAW MM 36-12-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
